# SDR RRXA99224

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 57541931
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LEFT WHEEL WELL PRESURE PANEL AT STA 940 AND BETWEEN BL 63 LEFT TO BL 66 LEFT, DAMAGE BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW FAA APPROVED COTNEY DER ENGINEERING SKETCH E84-R55.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
